# SDR HAIHEEA9804

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Malfunction
- Location: Cockpit
- Component: Garmin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS BUTTONS UNREADABLE, WILL  NOT WORK WITH DATABASE CARD.
